YB
BannerBanner

dbol cycle

Author
_dave_
Senior Member
  • Total Posts : 144
  • Reward points: 7045
  • Joined: 2005/07/07 10:15:27
  • Status: offline
2005/08/03 16:14:06 (permalink)
0

dbol cycle

been on a dbol cycle for say 3 weeks now

started on 2 a day for 1 week
3 a day for 2 weeks
then 4 a day.. they are 10mg tabs

can dbol cause lower back pain, and stomach pain? im not sure if i might have hurt my back doing deadlifts or any ab orientated excersive, but was worried.

thankyou

also do they make you a stressfull person? :-)
#1

9 Replies Related Threads

    Medichecks
    Zircon
    Olympian Member
    • Total Posts : 901
    • Reward points: 3118
    • Joined: 2004/05/11 09:33:38
    • Location: Afghanistan
    • Status: offline
    RE: dbol cycle 2005/08/03 16:17:47 (permalink)
    0
    40 mg is a bit high, I'd stick to 30mg.

    Sounds like water retention to me...
    #2
    TREBOR
    Pro-Member
    • Total Posts : 6492
    • Reward points: 3926
    • Joined: 2003/04/03 11:14:02
    • Location: Durham United Kingdom
    • Status: offline
    RE: dbol cycle 2005/08/03 16:18:28 (permalink)
    0
    No need to taper the dosage,40mg is on the high side if its your first cycle 30mg would give results.

    Yes D/bol can cause really bad lower back ache pain,try taking the tabs with food that should help with stomach pain.

    Never made me feel stressful.
    #3
    _dave_
    Senior Member
    • Total Posts : 144
    • Reward points: 7045
    • Joined: 2005/07/07 10:15:27
    • Status: offline
    RE: dbol cycle 2005/08/03 16:20:22 (permalink)
    0
    thanks a lot
    #4
    _dave_
    Senior Member
    • Total Posts : 144
    • Reward points: 7045
    • Joined: 2005/07/07 10:15:27
    • Status: offline
    RE: dbol cycle 2005/08/03 16:27:24 (permalink)
    0
    how is the best way to remove water retention? i do drink a LOT of water during the day.. would it be OK for me not to do a PCT? as im going on holiday like the day after i finish my cycle
    #5
    n i n j a
    Pro-Member
    • Total Posts : 16635
    • Reward points: 10242
    • Joined: 2004/05/28 08:59:43
    • Location: Scotland
    • Status: offline
    RE: dbol cycle 2005/08/03 16:52:52 (permalink)
    0
    you could take 10mg nolvadex ed or 25mg proviron ed would also help.

    you can skip pct at your own risk. if it's your first cycle you MAY get away with it - i did (didn't know any better) - but it's a big gamble! personally i wouldn't recommend it - i'd take your pct meds with you on holiday

    ninja

    AKA theweeninjaguy.  8 st 2 lb when I joined this site, I’ve gained 7 stone + since then. 
    #6
    _dave_
    Senior Member
    • Total Posts : 144
    • Reward points: 7045
    • Joined: 2005/07/07 10:15:27
    • Status: offline
    RE: dbol cycle 2005/08/03 17:02:21 (permalink)
    0
    but its a risk of getting them through to a foreign country. im going to tenerife. still inside europe.. i dont fancy getting bitch tits on holiday hehe
    #7
    n i n j a
    Pro-Member
    • Total Posts : 16635
    • Reward points: 10242
    • Joined: 2004/05/28 08:59:43
    • Location: Scotland
    • Status: offline
    RE: dbol cycle 2005/08/03 17:26:24 (permalink)
    0
    yeah i know - can be a bit dodgy.

    ninja

    AKA theweeninjaguy.  8 st 2 lb when I joined this site, I’ve gained 7 stone + since then. 
    #8
    n i n j a
    Pro-Member
    • Total Posts : 16635
    • Reward points: 10242
    • Joined: 2004/05/28 08:59:43
    • Location: Scotland
    • Status: offline
    RE: dbol cycle 2005/08/03 17:28:11 (permalink)
    0
    if you do crash you should still have sufficient time to reverse the gyno upon your return but it will be too late for your gains tho

    ninja

    AKA theweeninjaguy.  8 st 2 lb when I joined this site, I’ve gained 7 stone + since then. 
    #9
    Rockwell
    Pro-Member
    • Total Posts : 1198
    • Reward points: 4923
    • Joined: 2003/08/13 21:17:36
    • Location: USA
    • Status: offline
    RE: dbol cycle 2005/08/03 17:36:49 (permalink)
    0

    ORIGINAL: _dave_

    been on a dbol cycle for say 3 weeks now

    started on 2 a day for 1 week
    3 a day for 2 weeks
    then 4 a day.. they are 10mg tabs

    can dbol cause lower back pain, and stomach pain? im not sure if i might have hurt my back doing deadlifts or any ab orientated excersive, but was worried.

    thankyou

    also do they make you a stressfull person? :-)


    Yes dbol can cause lower back pain, but I think that its typically from the pump and a few hours later should be gone. Be carefuly because you may have hurt your back.

    As said before, take it with food because it can and will cause stomach pain.

    They always affect people differently. It could set you on edge, or maybe not.
    #10
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5